# SDR IPXA2020056255744

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 61,025 hours, 20,708 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Delaminated
- Location: Fan Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOPDELAMINATION ON #2 ENG R/H FAN COWL AT 2 O'CLOCK POSITION. DELAM APPROX 3" LONG BY 2" WIDE RUNNING PARALLEL TO THE ENGINE AXIS. PEELED UP AND THICKNESS 1/64". C/W WITH E.O. B767-7110-76630-A AND ITEM PLACED ON DEFERRAL WITH INSPECTION DUE IN 30 DAYS.
